# SDR SWAA2021021841910

- Difficulty date: January 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Corroded
- Location: Toilet Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOILET SERVICE DOOR 145AL LOCATED BS 847 TO BS 867 AND BTW S -23L TO S-25L WL 148.5 AT LOWER FUSELAGE.  PERFORMED PERMANENT REPAIR ON TOILET SERVICE DOOR 145AL LOC BS 847 TO BS 867 AND BTW STR 23L TO STR 25L WL 148.5 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND SRM 52-40-01-2R-8 REPAIR 8. MATERIAL USED 2024T3- 0.100 IN PO NR 2020215983.
